MathSciNet Relay Station
MathSciNet bibliographic data
MR1756893 (2001b:34096) 34D99 (34D20 34H05 93D05 93D15)
Bhat, Sanjay P.; Bernstein, Dennis S. Finite-time stability of continuous autonomous systems. SIAM J. Control Optim. 38 (2000), no. 3, 751–766 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement